Gregori Aleksandrovitch Margulis의 정보
수상나이 32
출생년도 1946
사망년도
출생지 Moscow
현재소속 Yale University
연구실적 [자세히 보기]
관련출판물 1.S Ihara, Works of G A Margulis (Japanese), Special issue : International Congress of Mathematicians, Helsinki, 1978, Sugaku 31 (1) (1979), 43-50.

2.G A Margulis, Oppenheim conjecture, in M Atiyah and D Iagolnitzer (eds.), Fields Medallistists Lectures (Singapore, 1997), 272-327.

3.M I Monastyrskii, Laureates of the Fields Medal (Russian), Istor.-Mat. Issled. No. 31 (1989), 88-115.

4.G D Mostow, The Fields medals I. Relating the continuous and the discrete, Science 202 (4365) (1978), 297-298.

5.M S Raghunathan, The work of G A Margulis, Jahrbuch ?berblicke Mathematik, 1979 (Mannheim, 1979), 153-155.

6.J Tits, The work of Gregori Aleksandrovitch Margulis, Proceedings of the International Congress of Mathematicians, Helsinki, 1978 (Helsinki, 1980), 57-63.

시상내역 Provided innovative analysis of the structure of Lie groups. His work belongs to combinatorics, differential geometry, ergodic theory, dynamical systems, and Lie groups.
Other Award Medal of the college de France(1991), Humboldt Prize(1996)
연구단행본 [1] Goldman, William M.; Margulis, Gregory A. Flat Lorentz 3-manifolds and cocompact Fuchsian groups. Crystallographic groups and their generalizations (Kortrijk, 1999), 135--145, Contemp. Math., 262, Amer. Math. Soc., Providence, RI, 2000. 53C50 (57M50 57N16 57S30)
[2] Margulis, Gregory Problems and conjectures in rigidity theory. Mathematics: frontiers and perspectives, 161--174, Amer. Math. Soc., Providence, RI, 2000. 22E40 (37C85 37D20 53C24)
[3] Margulis, G. A. Oppenheim conjecture. Fields Medallists' lectures, 272--327, World Sci. Ser. 20th Century Math., 5, World Sci. Publishing, River Edge, NJ, 1997. 11E57 (11P99 22E40)
[4] Kleinbock, D. Y.; Margulis, G. A. Bounded orbits of nonquasiunipotent flows on homogeneous spaces. Sina\u\i's Moscow Seminar on Dynamical Systems, 141--172, Amer. Math. Soc. Transl. Ser. 2, 171, Amer. Math. Soc., Providence, RI, 1996. 22E40 (58F15)
[5] Dani, S. G.; Margulis, G. A. Limit distributions of orbits of unipotent flows and values of quadratic forms. I. M. Gel\cprime fand Seminar, 91--137, Adv. Soviet Math., 16, Part 1, Amer. Math. Soc., Providence, RI, 1993. 22E40 (11H55 58F11)
[6] Margulis, Grigorii A. Dynamical and ergodic properties of subgroup actions on homogeneous spaces with applications to number theory. Proceedings of the International Congress of Mathematicians, Vol. I, II (Kyoto, 1990), 193--215, Math. Soc. Japan, Tokyo, 1991. 22E40 (11H50 22-02 22D40)
[7] Margulis, G. A. Orbits of group actions and values of quadratic forms at integral points. Festschrift in honor of I. I. Piatetski-Shapiro on the occasion of his sixtieth birthday, Part II (Ramat Aviv, 1989), 127--150, Israel Math. Conf. Proc., 3, Weizmann, Jerusalem, 1990. 11H50 (11H55 11J06 22E40)
[8] Margulis, Grigorii Dynamical and ergodic properties of subgroup actions on homogeneous spaces with applications to number theory. A plenary address presented at the International Congress of Mathematicians held in Kyoto, August 1990. ICM-90. Mathematical Society of Japan, Tokyo; distributed outside Asia by the American Mathematical Society, Providence, RI, 1990. 1 videocassette (NTSC; 1/2 inch; VHS) (60 min.); sd., col. ISBN: 0-8218-8055-1 22D40 (11F99 58F11 58F99)
[9] Margulis, G. A. Discrete subgroups of semisimple Lie groups. Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)], 17. Springer-Verlag, Berlin, 1991. x+388 pp. ISBN: 3-540-12179-X 22E40 (20Hxx 22-02 22D40)
[10] Margulis, G. A. Indefinite quadratic forms and unipotent flows on homogeneous spaces. Dynamical systems and ergodic theory (Warsaw, 1986), 399--409, Banach Center Publ., 23, PWN, Warsaw, 1989. 11E12 (11H50 22D40)
[11] Margulis, G. A. Lie groups and ergodic theory. Algebra and analysis (Kemerovo, 1988), 73--86, Amer. Math. Soc. Transl. Ser. 2, 148, Amer. Math. Soc., Providence, RI, 1991. 22D40 (11E12 22E40 22E45)
[12] Margulis, G. A. Lie groups and ergodic theory. Algebra---some current trends (Varna, 1986), 130--146, Lecture Notes in Math., 1352, Springer, Berlin, 1988. 22E40 (11E16 11H55 11J99 28D15 58F11)
[13] Margulis, G. A. Discrete subgroups and ergodic theory. Number theory, trace formulas and discrete groups (Oslo, 1987), 377--398, Academic Press, Boston, MA, 1989. 22E40 (11E10 11H55)
[14] Margulis, G. A. Complete affine locally flat manifolds with a free fundamental group. (Russian) Automorphic functions and number theory, II. Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 134 (1984), 190--205. 22E40 (53A15 53C20 57S30)
[15] Furstenberg, Harry Rigidity and cocycles for ergodic actions of semisimple Lie groups (after G. A. Margulis and R. Zimmer). Bourbaki Seminar, Vol. 1979/80, pp. 273--292, Lecture Notes in Math., 842, Springer, Berlin-New York, 1981. 22D40 (28D99)
[16] Tits, J. The work of Gregori Aleksandrovitch Margulis. Proceedings of the International Congress of Mathematicians (Helsinki, 1978), pp. 57--63, Acad. Sci. Fennica, Helsinki, 1980. 01A70 (22-03)
[17] Raghunathan, M. S. The work of G. A. Margulis. Jahrbuch Überblicke Mathematik, 1979, pp. 153--155, Bibliographisches Inst., Mannheim, 1979. 01A70 (22-03)
[18] {\cyr Ragunatan, M.}; Ragunatan, M. {\cyr Diskretnye podgruppy grupp Li.} (Russian) [Discrete subgroups of Lie groups] Translated from the English by O. V. \v Svarcman. Edited by È. B. Vinberg. With a supplement "Arithmeticity of irreducible lattices in semisimple groups of rank greater than 1" by G. A. Margulis. Izdat. ``Mir'', Moscow, 1977. 316 pp. 22E40
[19] Margulis, G. A. Discrete groups of motions of manifolds of nonpositive curvature. (Russian) Proceedings of the International Congress of Mathematicians (Vancouver, B.C., 1974), Vol. 2, pp. 21--34. Canad. Math. Congress, Montreal, Que., 1975. 22E40
[20] Margulis, G. A. On the action of unipotent groups in the space of lattices. Lie groups and their representations (Proc. Summer School, Bolyai, János Math. Soc., Budapest, 1971), pp. 365--370. Halsted, New York, 1975. 22E40
[21] Margulis, G. A. Non-uniform lattices in semisimple algebraic groups. Lie groups and their representations (Proc. Summer School on Group Representations of the Bolyai János Math. Soc., Budapest, 1971), pp. 371--553. Halsted, New York, 1975. 22E40
[22] {\cyr Kra, I.}; Kra, I. {\cyr Avtomorfnye formy i Kle\u\i novy gruppy}. (Russian) [Automorphic forms and Kleinian groups] Translated from the English by G. A. Margulis. Izdat. ``Mir'', Moscow, 1975. 296 pp. 30A58
[23] Margulis, G. A. Metric questions in the theory of $C$-systems. (Russian) Ninth Mathematical Summer School (Kaciveli, 1971) (Russian), pp. 342--348. Izdanie Inst. Mat. Akad. Nauk Ukrain. SSR, Kiev, 1972. 58F15 (28A65)
연구논문
  • Bernik, V.;Kleinbock, D.;Margulis, G. A.   Khintchine-type theorems on manifolds: the convergence case for standard and multiplicative versions   Internat. Math. Res. Notices     9   (2001)   453-486   11Jxx
  • Margulis, Gregory A.;Qian, Nantian   Rigidity of weakly hyperbolic actions of higher real rank semisimple Lie groups and their lattices   Ergodic Theory Dynam. Systems   21   1   (2001)   121-164   22Fxx, 22Exx, 37Dxx
  • Margulis, Gregory   Free subgroups of the homeomorphism group of the circle   C. R. Acad. Sci. Paris S?r. I Math.   331   9   (2000)   669-674   37C85, 22E40, 37E10, 57S30, 58D05
  • Kleinbock, D. Y.;Margulis, G. A.   Logarithm laws for flows on homogeneous spaces   Invent. Math.   138   3   (1999)   451-494   37C85, 11J99, 22E40, 37A30, 37D30, 37D40
  • Margulis, G. A.;Vinberg, ?. B.   Some linear groups virtually having a free quotient   J. Lie Theory   10   1   (2000)   171-180   22E40, 20F55
  • Margulis, G. A.;Nevo, A.;Stein, E. M.   Analogs of Wiener's ergodic theorems for semisimple Lie groups. II   Duke Math. J.   103   2   (2000)   233-259   22D40, 22E30, 28D05, 37A30, 43A90
  • Margulis, G. A.;Mostow, G. D.   Some remarks on the definition of tangent cones in a Carnot-Carath?odory space   J. Anal. Math.   80     (2000)   299-317   53C17
  • Adyan, S. I.;Zelcprime manov, E. I.;Margulis, G. A.;Novikov, S. P.;Rapinchuk, A. S.;Faddeev, L. D.;Y   Vladimir Petrovich Platonov (on the occasion of his sixtieth birthday)   Russian Math. Sueveys   55   3   (2000)   601-610   01A70
  • Karlsson, Anders;Margulis, Gregory A.   A multiplicative ergodic theorem and nonpositively curved spaces   Comm. Math. Phys.   208   1   (1999)   107-123   37D25, 22F30, 37A30
  • Margulis, G. A.;Mozes, S.   Aperiodic tilings of the hyperbolic plane by convex polygons   Israel J. Math.   107     (1998)   319-325   52C20
  • Kleinbock, D. Y.;Margulis, G. A.   Flows on homogeneous spaces and Diophantine approximation on manifolds   Ann. of Math. (2)   148   1   (1998)   339-360   11J83, 22E40
  • Margulis, Gregory   Existence of compact quotients of homogeneous spaces, measurably proper actions, and decay of matrix coefficients   Bull. Soc. Math. France   125   3   (1997)   447-456   22E40, 22E46
  • Eskin, Alex;Margulis, Gregory;Mozes, Shahar   Upper bounds and asymptotics in a quantitative version of the Oppenheim conjecture   Ann. of Math. (2)   147   1   (1998)   93-141   11E04, 11E57, 22E40, 58F11
  • Margulis, G. A.;Tomanov, G. M.   Measure rigidity for almost linear groups and its applications   J. Anal. Math.   69     (1996)   25-54   22E40
  • Abels, Herbert;Margulis, Grigori A.;Soifer, Grigori A.   Properly discontinuous groups of affine transformations with orthogonal linear part   C. R. Acad. Sci. Paris S?r. I Math.   324   3   (1997)   253-258   22E40, 57S30
  • Novikov, S. P.;Bunimovich, L. A.;Vershik, A. M.;Gurevich, B. M.;Dinaburg, E. I.;Margulis, G. A.;Osel   Yakov Grigorcprime evich Sinaui (on the occasion of his sixtieth birthday)   Russian Math. Sueveys   51   4   (1996)   765-778   01A70
  • Margulis, G. A.;Mostow, G. D.   The differential of a quasi-conformal mapping of a Carnot-Carath?odory space   Geom. Funct. Anal.   5   2   (1995)   402-433   53C20, 30C65, 53C15
  • Abels, H.;Margulis, G. A.;Soui fer, G. A.   Semigroups containing proximal linear maps   Israel J. Math.   91   1-3   (1995)   1-30   22E45, 20G20, 22D40, 60B15
  • Eskin, Alex;Margulis, Gregory;Mozes, Shahar   On a quantitative version of the Oppenheim conjecture   Electron. Res. Announc. Amer. Math. Soc.   1   3   (1995)   124-130   11H55, 11E57, 11H50, 22E40
  • Margulis, G. A.;Tomanov, G. M.   Invariant measures for actions of unipotent groups over local fields on homogeneous spaces   Invent. Math.   116   1-3   (1994)   347-392   22E40, 11E57, 20G25, 22D40
  • Margulis, Gregori Aleksandrovitch;Tomanov, Georges Metodiev   Measure rigidity for algebraic groups over local fields   C. R. Acad. Sci. Paris S?r. I Math.   315   12   (1992)   1221-1226   22E40, 28D15
  • Dani, Shrikrishna Gopalrao;Margulis, Gregori Aleksandrovitch   On the limit distributions of orbits of unipotent flows and integral solutions of quadratic inequalities   C. R. Acad. Sci. Paris S?r. I Math.   314   10   (1992)   699-704   22E40
  • Dani, S. G.;Margulis, G. A.   Asymptotic behaviour of trajectories of unipotent flows on homogeneous spaces   Proc. Indian Acad. Sci. Math. Sci.   101   1   (1991)   1-17   22E40
  • Margulis, G. A.   Compactness of minimal closed invariant sets of actions of unipotent groups   Geom. Dedicata   37   1   (1991)   1-7   22E40, 57S05, 58F11, 58F18
  • Dani, S. G.;Margulis, G. A.   Orbit closures of generic unipotent flows on homogeneous spaces of ${rm SL}(3,R)$   Math. Ann.   286   1-3   (1990)   101-128   22E40, 11H55, 58F11, 58F77
  • Dani, S. G.;Margulis, G. A.   Values of quadratic forms at integral points: an elementary approach   Enseign. Math. (2)   36   1-2   (1990)   143-174   11H55, 11E57, 22E40
  • Golcprime dsheui d, I. Ya.;Margulis, G. A.   Lyapunov exponents of a product of random matrices   Russian Math. Sueveys   44   4   (1989)   11-17   60B15, 22E30, 47E05, 60H25, 82B44
  • Grunewald, Fritz;Margulis, Gregori   Transitive and quasitransitive actions of affine groups preserving a generalized Lorentz-structure   J. Geom. Phys.   5   4   (1988)   493-531   22E40, 53C50, 57S30
  • Dani, S. G.;Margulis, G. A.   Values of quadratic forms at primitive integral points   Invent. Math.   98   2   (1989)   405-424   22E40, 11E10, 11H55
  • Dani, Shrikrishna Gopalrao;Margulis, Gregori Aleksandrovitch   Values of quadratic forms at primitive integral points   C. R. Acad. Sci. Paris S?r. I Math.   308   7   (1989)   199-203   11H55, 11E32, 11K60, 22E40
  • Margulis, G. A.   Explicit group-theoretic constructions of combinatorial schemes and their applications in the construction of expanders and concentrators   Problems Inform. Transmission   24   1   (1988)   39-46   68R10, 05C99, 94A15
  • Golcprime dsheui d, I. Ya.;Margulis, G. A.   The condition of simplicity for the spectrum of Lyapunov exponents   Dokl. Akad. Nauk SSSR   293   2   (1987)   297-301   60H25, 15A52, 34D05, 34F05, 39A11, 47B39, 58F11
  • Margulis, Gregori Aleksandrovitch   Indefinite quadratic forms and unipotent flows on homogeneous spaces   C. R. Acad. Sci. Paris S?r. I Math.   304   10   (1987)   249-253   11E16, 11D85, 11J20, 22E40
  • Margulis, G. A.;Rohlfs, J.   On the proportionality of covolumes of discrete subgroups   Math. Ann.   275   2   (1986)   197-205   22E40
  • Margulis, G. A.;Omelcprime chenko, A. S.   Deformation of plane curves   Problemy Peredachi Informatsii   20   4   (1984)   31-40   58E10, 53A04, 58E99
  • Margulis, G. A.   Arithmeticity of the irreducible lattices in the semisimple groups of rank greater than $1$   Invent. Math.   76   1   (1984)   93-120   22E40, 20G25
  • Margulis, G. A.   Finitely-additive invariant measures on Euclidean spaces   Ergodic Theory Dynam. Systems   2   3-4   (1982)   383-396   28A10, 04A15
  • Margulis, G. A.   Free completely discontinuous groups of affine transformations   Dokl. Akad. Nauk SSSR   272   4   (1983)   785-788   22E40, 51F99
  • Margulis, G. A.   On the decomposition of discrete subgroups into amalgams. Selected translations   Selecta Math. Soviet.   1   2   (1981)   197-213   22E40, 22D40
  • Huckleberry, A. T.;Margulis, G. A.   Invariant analytic hypersurfaces   Invent. Math.   71   1   (1983)   235-240   32M10
  • Margulis, G. A.   Explicit constructions of graphs without short cycles and low density codes   Combinatorica   2   1   (1982)   71-78   35C38, 94C15
  • Margulis, G. A.;Sou i fer, G. A.   Maximal subgroups of infinite index in finitely generated linear groups   J. Algebra   69   1   (1981)   1-23   20G15, 22E40
  • Margulis, G. A.   Some remarks on invariant means   Monatsh. Math.   90   3   (1980)   233-235   28D10, 28A75, 43A07
  • Margulis, G. A.;Sou i fer, G. A.   Nonfree maximal subgroups of infinite index of the group ${rm SL}sb{n}(Z)$   Uspekhi Mat. Nauk   34   4   (1979)   203-204   20H05, 22E40
  • Margulis, G. A.   Multiplicative groups of a quaternion algebra over a global field   Dokl. Akad. Nauk SSSR   252   3   (1980)   542-546   12A80, 16A39
  • Margulis, G. A.   Finiteness of quotient groups of discrete subgroups   Funktsional. Anal. i Prilozhen.   13   3   (1979)   28-39   22E40, 28C10, 43A07
  • Margulis, G. A.   Factor groups of discrete subgroups and measure theory   Funktsional. Anal. i Prilozhen.   12   4   (1978)   64-76   22E40, 22D40, 28C10, 43A07
  • Margulis, G. A.   Factor-groups of discrete subgroups   Dokl. Akad. Nauk SSSR   242   3   (1978)   533-536   22E40, 20G35
  • Margulis, G. A.   Explicit constructions of expanders   Problemy Peredav ci Informacii   9   4   (1973)   71-80   94A15, 22E45
  • Margulis, G. A.   Probabilistic characteristics of graphs with large connectivity   Problemy Peredav ci Informacii   10   2   (1974)   101-108   05C99
  • Margulis, G. A.;Soui fer, G. A.   A criterion for the existence of maximal subgroups of infinite index in a finitely generated linear group   Dokl. Akad. Nauk SSSR   234   6   (1977)   1261-1264   22E40, 20G30
  • Margulis, G. A.   Arithmeticity of nonuniform lattices in weakly noncompact groups   Funktsional. Anal. i Prilozhen.   9   1   (1975)   35-44   22E40
  • Margulis, G. A.   Arithmetic properties of discrete subgroups   Uspekhi Mat. Nauk   29   1   (1974)   49-98   22E40
  • Margulis, G. A.   Cobounded subgroups in algebraic groups over local fields   Funktsional. Anal. i Prilozhen.   11   2   (1977)   45-57   20G25
  • Margulis, G. A.   Arithmeticity and finite-dimensional representations of uniform lattices   Funktsional. Anal. i Prilozhen.   8   3   (1974)   77-78   22E40
  • Margulis, G. A.   Arithmeticity of nonuniform lattices   Funktsional. Anal. i Prilozhen.   7   3   (1973)   88-89   20H05, 22E40
  • Margulis, G. A.   On the arithmeticity of discrete groups   Dokl. Akad. Nauk SSSR   187     (1969)   518-520   22E40, 20G05
  • Margulis, G. A.   The action of unipotent groups in a lattice space   Mat. Sb. (N.S.)   86     (1971)   552-556   54H15, 57E25
  • Margulis, G. A.   Certain measures that are connected with {cyr U}-flows on compact manifolds   Funktsional. Anal. i Prilozhen.   4   1   (1970)   62-76   28.70, 57.00
  • Margulis, G. A.   The isometry of closed manifolds of constant negative curvature with the same fundamental group   Dokl. Akad. Nauk SSSR   192     (1970)   736-737   53.73
  • Margulis, G. A.   Certain applications of ergodic theory to the investigation of manifolds of negative curvature   Funktsional. Anal. i Prilozhen.   3   4   (1969)   89-90   53.72, 22.00
  • Margulis, G. A.   Discrete subgroups of real semi-simple Lie groups   Mat. Sb. (N.S.)   80     (1969)   600-615   22.50
  • Kav zdan, D. A.;Margulis, G. A.   A proof of Selberg's hypothesis   Mat. Sb. (N.S.)   75     (1968)   163-168   22.50
  • Margulis, G. A.   Positive harmonic functions on nilpotent groups   Soviet Math. Dokl.   7     (1966)   241-244   22.65, 31.00